Radiationless optical solitons with oscillating tails
Artikel i vetenskaplig tidskrift, 1994

We investigate, analytically and numerically, stationary soliton-like pulse propagation in nonlinear optical fibres, taking into account the effects of fourth order dispersion. A new type of stationary stable soliton-like solution is found. A unique feature of this type of solution is their unusual asymptotic behaviour (oscillating tails). © 1994.

Författare

N.N. Akhmediev

A.V. Buryak

Magnus Karlsson

Institutionen för elektromagnetisk fältteori

Optics Communications

0030-4018 (ISSN)

Vol. 110 540-544

Ämneskategorier

Atom- och molekylfysik och optik

DOI

10.1016/0030-4018(94)90246-1